Has anyone experienced withdrawal symptoms after they stopped taking Phentermine? If so, how long did they last?
Withdrawal symptoms from Phentermine?
Question posted by brandy0421 on 23 Aug 2011
Last updated on 21 June 2020 by Erika2009
I was using phentermine for several years. It was not helping me to loose weight anymore, so I was using it to give me energy to go through the day. I stopped 3 days ago. The first and second day I was ok . But today I am in bed very sleepy. Headache and I feel very very down. But I’m a hoping that this will pass soon and I’ll be back to normal. I want to get rid of all prescriptions.
I myself didn’t have any
I stopped taking Phentermine abruptly and have been having head aches, a feverish ache over my whole body and nausea for almost a week now. So far I have been able to maintain the same appetite since I stopped, but I'm really regretting every taking this and wondering if all of this is withdraw symptoms.
I stopped phentermine suddenly when I got my 3rd Urinary Tract Infection. I guess phentermine can cause urinary retention. After I stopped, I have been lightheaded for 3 days now.
I have had lightheadedness for 3 days
It is not recommeded that you just stop phentermine but rather gradually reduce your dosage over time. If you do stop suddenly, you can expect withdrawal symptoms. To read about these effects go to the following link:
You can expect these effects to last a few days to as much as a week. If any of the side effects persist, please consult your doctor.
- Phentermine uses and safety info
- Phentermine information for Healthcare Professionals (includes dosage details)
- Side effects of Phentermine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.